# SDR USAA2012100500013

- Difficulty date: September 27, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK. LONGITUDINAL FLOORBEAM CORRODED BETWEEN FR 64 & FR 65 AT Y 765.  REMOVED AND REPLACED BEAM IAW SRM 53-00-14 FIGURE 102 & 51-42-11.
